# SDR UPS01235282

- Difficulty date: February 19, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, LOW FREQ EDDY CURRENT INSP OF SKIN AT BS 441 BETWEEN STRG 18R & 19R HAS INDICATION OF CORROSION LOSS GREATER THAN 10 PERCENT.  REMOVED EQUIPMENT TO ACCESS REPAIR, CUT DAMAGED AREA AND INSTALLED REPAIR PER EO -1371.
